# SDR 02FDEA00131

- Difficulty date: February 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: G1133A1
- Part serial: 1658
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NR 5 LED WOULD NOT RETRACT.  RAN RED TABS, NO RELIEF.  REMOVED AND REPLACED SLAT-FLAP DISPLAY MODULE PRECAUTION PER MM 27-82-031-4.
